# SDR AALA201710209014

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 14,439 hours, 5,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100800
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PERIODIC SERVICE CHECK,  MAINTENENCE FOUND THE AFT CARGO FLOOR PANEL 151PF DELAMINATED.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
